# SDR AALA20141202007

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER DOOR SILL CREASE ANGLE CORRODED BETWEEN FUSELAGE STATIONS 285 & 332.  REMOVED & INSTALLED NEW SERVICEABLE R1 CREASE ANGLE IAW AARD 51-00-05-1.
